Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 203, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Oct 2, 2006, 5:20 PM CDT for Marquette County, Wisconsin. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 2, 2006, 5:20 PM CDT (22:20 UTC)
- Expired
- Oct 2, 2006, 6:02 PM CDT
- In force
- 42 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Marquette County, WI
The radar
The Milwaukee radar (KMKX), 121 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 2, 5:21 PM CDT | HAIL 0.5 | 1 S Packwaukee, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 2, 1:53 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -625 J/kg
- Mixed-layer LCL
- 1114 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 022220 SVRMKX WIC077-022315- /O.NEW.KMKX.SV.W.0203.061002T2220Z-061002T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 520 PM CDT MON OCT 2 2006 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 615 PM CDT * AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 8 MILES SOUTH OF WESTFIELD...OR ABOUT 15 MILES NORTH OF PORTAGE...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MONTELLO BY 540 PM CDT... THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4397 8959 4365 8959 4365 8926 4396 8920 $$ HENTZ
5 follow-up statements
000 WWUS53 KMKX 022223 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 523 PM CDT MON OCT 2 2006 WIC077-022315- /O.CON.KMKX.SV.W.0203.000000T0000Z-061002T2315Z/ MARQUETTE WI- 523 PM CDT MON OCT 2 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR MARQUETTE COUNTY... AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WESTFIELD TO ENDEAVOR...OR ALONG A LINE EXTENDING FROM 18 MILES SOUTHWEST OF WAUTOMA TO 10 MILES NORTH OF PORTAGE...MOVING EAST AT 20 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... HARRISVILLE BY 530 PM CDT... GLEN OAK BY 535 PM CDT... MONTELLO BY 540 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4397 8959 4365 8959 4365 8926 4396 8920 $$ MK
000 WWUS53 KMKX 022238 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 538 PM CDT MON OCT 2 2006 WIC077-022315- /O.CON.KMKX.SV.W.0203.000000T0000Z-061002T2315Z/ MARQUETTE WI- 538 PM CDT MON OCT 2 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR MARQUETTE COUNTY... AT 533 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HARRISVILLE TO ENDEAVOR...OR ALONG A LINE EXTENDING FROM 16 MILES SOUTH OF WAUTOMA TO 8 MILES NORTHEAST OF PORTAGE...MOVING EAST AT 20 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... RURAL SOUTHEASTERN MARQUETTE COUNTY AT 550 PM CDT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4397 8959 4365 8959 4365 8926 4396 8920 $$ MK
000 WWUS53 KMKX 022248 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 548 PM CDT MON OCT 2 2006 WIC077-022315- /O.CON.KMKX.SV.W.0203.000000T0000Z-061002T2315Z/ MARQUETTE WI- 548 PM CDT MON OCT 2 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR MARQUETTE COUNTY... AT 546 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MONTELLO TO ENDEAVOR...OR ALONG A LINE EXTENDING FROM 17 MILES NORTH OF PORTAGE TO 8 MILES NORTH OF PORTAGE...MOVING EAST AT 10 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... RURAL SOUTHERN MARQUETTE COUNTY AT 600 PM CDT RURAL SOUTHEASTERN MARQUETTE COUNTY AT 610 PM CDT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4397 8959 4365 8959 4365 8926 4396 8920 $$ MK
000 WWUS53 KMKX 022300 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 559 PM CDT MON OCT 2 2006 WIC077-022315- /O.CON.KMKX.SV.W.0203.000000T0000Z-061002T2315Z/ MARQUETTE WI- 559 PM CDT MON OCT 2 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR MARQUETTE COUNTY... AT 554 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GLEN OAK...OR ABOUT 12 MILES NORTHEAST OF PORTAGE...MOVING SOUTHEAST AT 35 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4397 8959 4365 8959 4365 8926 4396 8920 $$ MK
000 WWUS53 KMKX 022302 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 602 PM CDT MON OCT 2 2006 WIC077-022312- /O.CAN.KMKX.SV.W.0203.000000T0000Z-061002T2315Z/ MARQUETTE WI- 602 PM CDT MON OCT 2 2006 ...THE SEVERE THUNDERSTORM WARNING FOR MARQUETTE COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4397 8959 4365 8959 4365 8926 4396 8920 $$ MK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 2:56 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Oct 2, 2:56 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 256 PM CDT MON OCT 2 2006 .DISCUSSION...FORECAST FOCUS ON THUNDERSTORM TIMING OVERNIGHT AND NEXT ROUND OF THUNDERSTORMS TUESDAY. IN THE SHORT TERM...SEVERE WEATHER PARAMETERS COMING TOGETHER FOR SEVERE WEATHER ACROSS CWA THIS EVENING. VERY IMPRESSIVE MID LEVEL LAPSE RATES OVER 8 C/KM AHEAD OF 18 UNIT 500 MILLIBAR VORTICITY CENTER OVER NORTHERN IOWA...LIFTED INDICATES -5 TO -7 AND TOTAL TOTALS APPROACHING 60 SHOULD PRODUCE ELEVATED AND SOME SURFACE BASED SEVERE WEATHER STORMS THROUGH EARLY TONIGHT. RUC/NGM/NAM/GFS PROGS TAKE 500 MILLIBAR VORTICITY INTO SOUTHERN LOWER MICHIGAN BY 12Z TUESDAY. SO EXPECT CONVECTION TO WIND DOWN AFTER MIDNIGHT HOURS. THEN CLEARING SKIES AND VERY LIGHT LOW LEVEL WIND REGIME WILL ALLOW FOG FORMATION ESPECIALLY OVER SOUTH CENTRAL WISCONSIN. IN THE LONG TERM...ATTENTION TURNS TO BETTER POTENTIAL FOR SEVERE WEATHER TUESDAY. PROGS IN VERY GOOD AGREEMENT TRACKING LOW PRESSURE SYSTEM ALONG WARM FRONT INTO CWA WITH TIME. PROGS HAVE SLOWED MOVEMENT OF LOW FROM PREVIOUS RUNS. THUS NOW EXPECT AIRMASS TO DESTABILIZE FURTHER DURING THE DAY AS WARM FRONT PUSHES JUST NORTH OF CWA. PROGS INDICATE LIFTED INDEX VALUES APPROACHING -9 WITH SURFACE BASED CAPE AROUND 2000 J/KG AND FAVORABLE SHEAR VALUES. IF FRONT PUSHES NORTH OF CWA...THEN EXPECT LATE AFTERNOON AND EARLY NIGHTTIME SEVERE CONVECTION ORIGINATING FORM EASTERN IOWA AND SOUTHWEST WISCONSIN. HOWEVER IF TONIGHT/S CONVECTION KEEPS WARM FRONT OVER CWA FOR TUESDAY...SEVERE CONVECTION WILL CONCENTRATE ALONG FRONT AND COULD FIRE OFF EARLIER. IN THE LONG LONG TERM...PERIOD OF COOLER AND DRIER WEATHER FOLLOWS ENDING OF SHOWERS EARLY WEDNESDAY AS STRONG HIGH SETTLES OVER GREAT LAKES REGION. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && TZ
Hazardous weather outlook, Oct 2, 4:05 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 405 PM CDT MON OCT 2 2006 WIZ046-047-051-052-056>060-062>072-031100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 405 PM CDT MON OCT 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THE PRIMARY THREAT IS FOR LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY AFTERNOON AND EVENING. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. LMZ643>646-665-031100- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 405 PM CDT MON OCT 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT UNTIL 7 PM THIS EVENING FROM NORTH POINT LIGHTHOUSE SOUTH TO WINTHROP HARBOR ILLINOIS. SMALL CRAFT ADVISORIES ARE IN EFFECT UNTIL 10 PM THIS EVENING FROM NORTH POINT LIGHTHOUSE NORTH TO SHEBOYGAN. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS EVENING...PRODUCING LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY AFTERNOON AND EVENING. SMALL CRAFT ADVISORY CONDITIONS MAY BE REACHED TUESDAY NIGHT...AND LAST THROUGH WEDNESDAY NIGHT. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. TZ WWW.WEATHER.GOV/MILWAUKEE
In the hours before
Local storm report, Oct 2, 4:47 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
447 PM CDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 5 SW WESTFIELD 43.83N 89.57W
10/02/2006 E0.88 INCH MARQUETTE WI TRAINED SPOTTER
&&
PJSLocal storm report, Oct 2, 4:57 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
457 PM CDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL WSW WESTFIELD 43.88N 89.49W
10/02/2006 M0.88 INCH MARQUETTE WI TRAINED SPOTTER
0452 PM HAIL 2 W KINGSTON 43.69N 89.17W
10/02/2006 E0.75 INCH GREEN LAKE WI TRAINED SPOTTER
RELAYED THROUGH COUNTY SHERIFF
0439 PM HAIL 2 E WESTFIELD 43.88N 89.45W
10/02/2006 E0.75 INCH MARQUETTE WI LAW ENFORCEMENT
TREEES DOWN IN WESTFIELD
&&
PJSLocal storm report, Oct 2, 5:00 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
500 PM CDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST 4 NE PARDEEVILLE 43.58N 89.24W
10/02/2006 E55.00 MPH COLUMBIA WI TRAINED SPOTTER
STORM SPOTTER REPORTING 50-55 MPH WINDS
&&
PJSLocal storm report, Oct 2, 5:11 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
511 PM CDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND GST 4 NW FRIESLAND 43.63N 89.12W
10/02/2006 E70 MPH COLUMBIA WI TRAINED SPOTTER
TRAINED SPOTTER IN RURAL NORTHEAST COLUMBIA COUNTY
REPORTING SUSTAINED 60 MPH WIND WITH GUSTS TO 70 MPH.
WINDS RIPPED A ROOF OFF OF A TIN BUILDING.
&&
PJSLocal storm report, Oct 2, 5:15 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
515 PM CDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL KINGSTON 43.69N 89.13W
10/02/2006 E0.75 INCH GREEN LAKE WI TRAINED SPOTTER
0509 PM HAIL 4 N CAMBRIA 43.60N 89.11W
10/02/2006 E0.88 INCH COLUMBIA WI TRAINED SPOTTER
&&
PJSLocal storm report, Oct 2, 5:17 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
517 PM CDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL KINGSTON 43.69N 89.13W
10/02/2006 E0.75 INCH GREEN LAKE WI EMERGENCY MNGR
&&
PJSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 8:59 PM CDT | Severe Thunderstorm Warning | MKX | Dodge | 31 min |
| Oct 1, 9:29 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington | 31 min |
| Oct 1, 10:45 PM CDT | Special Marine Warning | MKX | 60 min | |
| Oct 1, 11:41 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 49 min |
| Oct 2, 2:16 AM CDT | Flash Flood Warning | MKX | Fond du Lac, Sheboygan | 89 min |
| Oct 2, 3:47 AM CDT | Flash Flood Warning | MKX | Fond du Lac, Sheboygan | 88 min |
| Oct 2, 6:17 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 28 min |
| Oct 2, 6:37 AM CDT | Special Marine Warning | MKX | 41 min | |
| Oct 2, 4:04 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 56 min |
| Oct 2, 4:43 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake | 62 min |
| Oct 2, 4:47 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 43 min |
| Oct 2, 5:03 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 57 min |
| Oct 2, 5:30 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock | 45 min |
| Oct 2, 5:35 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 40 min |
| Oct 2, 5:38 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Washington | 67 min |
| Oct 2, 5:54 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 66 min |
| Oct 2, 5:58 PM CDT | Special Marine Warning | MKX | 107 min | |
| Oct 2, 5:59 PM CDT | Severe Thunderstorm Warning | MKX | Walworth, Waukesha | 61 min |
| Oct 2, 6:10 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 35 min |
| Oct 2, 6:12 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 33 min |
| Oct 2, 6:23 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 42 min |
| Oct 2, 6:35 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 25 min |
| Oct 2, 6:44 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 33 min |
| Oct 2, 6:47 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 28 min |
| Oct 2, 6:49 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 26 min |
| Oct 2, 6:55 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth, Waukesha | 65 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.